RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Russian Laser Research, 2013, том 34, выпуск 5, страницы 477–487 (Mi jrlr2)  

Quaternion representation and symplectic spin tomography

A. K. Fedorovab, E. O. Kiktenkocb

a Russian Quantum Center, Novaya Str. 100, Skolkovo, Moscow Region 143025, Russia
b Bauman Moscow State Technical University, The 2nd Baumanskaya Str. 5, Moscow 105005, Russia
c Geoelectromagnetic Research Centre of Schmidt Institute of Physics of the Earth, The Russian Academy of Sciences, Troitsk, P.O. 30, Moscow Region 142190, Russia

Аннотация: Quantum tomography for continuous variables is based on the symplectic transformation group acting in the phase space. A particular case of symplectic tomography is optical tomography related to the action of a special orthogonal group. In the tomographic description of spin states, the connection between special unitary and special orthogonal groups is used. We analyze the representation for spin tomography using the Cayley–Klein parameters and discuss an analog of symplectic tomography for discrete variables. We propose a representation for tomograms of discrete variables through quaternions and employ the qubit-state tomogram to illustrate the method elaborated.

Финансовая поддержка Номер гранта
Российский квантовый центр
Российский фонд фундаментальных исследований 12-05-00001
12-05-98009
Министерство образования и науки Российской Федерации SP-961.2013.5
A.K.F. is an RQC Fellow, and E.O.K. was supported by the Russian Foundation for Basic Research under Projects Nos. 12-05-0000 and 12-05-98009 and the Council for Grants of the President of the Russian Federation (Grant No. SP-961.2013.5).


DOI: https://doi.org/10.1007/s10946-013-9378-z


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 11.08.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jrlr2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018